# SDR DL733030901

- Difficulty date: October 5, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- Aircraft time: 51,956 hours, 32,820 cycles
- Engine: Ge CFM56*
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: 066500011001
- Part serial: 1598
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

CAPTS VSI STARTED SPARKING WHEN AT THE GATE IN SLC BRIEF ELECTRICAL FIRE FOLLOWED BY SMOKE IN COCKPIT.  C PERFORMED EXTERNAL LEAK CHECK OF AREA ABOVE CAPT'S INSTRMENT CLUSTER NO FLUID LEAKS DETECTED. FOUND AN EMPTY SCREW HOLE IN THE GLARE SHIELD ABOVE THE INSTREMENT CLUSTER THAT HAD A BROWN FLUID IN IT.  INITIALLY THE FLUID ON THE EXTERIOR CASE OF THE IVSI WAS WET.  IT HAS DRIED TO A STICKY TEXTURE.  SUSPECT IT TO BE COLA PRODUCT.  REPLACED IVSI TESTED OK.
